# SDR HALA2022020700035

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 25,107 hours, 4,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 378 3L EXIT SIGN BROKEN. CORRECTIVE ACTION: 3L EXIT SIGN, RE-ATTACHED SIGN. (7739285)
